A Decidable Class of Equations in Recursive Arithmetic

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 12 (1):235-239 (1966)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,283

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Decidable Fragment of Recursive Arithmetic.R. L. Goodstein - 1963 - Mathematical Logic Quarterly 9 (12‐15):199-201.
On the contrapositive of countable choice.Hajime Ishihara & Peter Schuster - 2011 - Archive for Mathematical Logic 50 (1-2):137-143.
Effective coloration.Dwight R. Bean - 1976 - Journal of Symbolic Logic 41 (2):469-480.
Polynomially Bounded Recursive Realizability.Saeed Salehi - 2005 - Notre Dame Journal of Formal Logic 46 (4):407-417.
Decidable subspaces and recursively enumerable subspaces.C. J. Ash & R. G. Downey - 1984 - Journal of Symbolic Logic 49 (4):1137-1145.

Analytics

Added to PP
2014-01-16

Downloads
28 (#572,733)

6 months
1 (#1,478,781)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references